# SDR HNAA0800187

- Difficulty date: May 23, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  GEAR SELECT PANEL BOTH INTRANSIT AND GREEN SAFE LIGHTS ILLUMINATED, DUPLICATED DISCREPANCY ON JACKS FOR THE FIRST TIME.  TAPPED ON LANDING GEAR SELECTOR VALVE AND GEAR RETRACTED.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW 32-30-41R, OPS AND LEAK CHECK GOOD.  SEE HA300 SEQ 6 ACFT RELEASED FOR EVALUATION FLIGHT DUE TO AFTER GEAR RETRACTION NO GEAR DOORS WILL CLOSE, MAINTENANCE REMOVED AND REPLACED RELAYS 3261-K5, 3261-K6 & 3261-K7 OPS CHECK GOOD ON GROUND, MAINTENANCE ACTION COMPLETE.  SUBJECT TO SATISFACTORY EVAL FLIGHT.  FACT 24 MAY 08 10:59 SBY EVAL FLT SAT.  (S)
